Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had shoulder surgery. Leg, feet and ankles have started swelling. What it will be cured?

Every since I had shoiulder surgery last June, my feet and ankles, and legs have started to swell. At first I thought it was artheritis but now I am not sure. My Dr told me to lose weight but she hasn t given me anything to help with the swelling . I cannot wear my regular size shoes and my ankles adn feet look awful and it s embarrassing. What can I do? I work all day so I can t wear compression hose or keep my fee elevated above my heart all the time...
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response

You have not mentioned history of pain in joints , so I am assuming it to be normal. You must consult your physician who may do your physical examination regarding cardiac and renal status and also consult dietician who may modify your diet.

- Apply hot packs for 30 min in morning and evening .

I hope it helps.

You are welcome to ask further health related queries.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Let me know if you have any concerns.



Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor